Review Article

Cardiovascular Adverse Events Associated With Cancer Therapy

Anecita Fadol, PhD, RN, FNP-BC, FAANP, and Tara Lech, PharmD, BCPS

From MD Anderson Cancer Center, Houston, Texas

The authors have no conflicts of interest to disclose.

Correspondence to: Anecita Fadol, PhD, RN, FNP-BC, FAANP, Department of Cardiology, MD Anderson Cancer Center, 1515 Holcombe Boulevard, #1451, Houston, Texas 77030. E-mail: afadol@mdanderson.org


J Adv Pract Oncol 2011;2:229–242 | DOI: 10.6004/jadpro.2011.2.4.2 | © 2011 Harborside Press®


  

ABSTRACT

The increasing use of more complex multiagent treatments and multimodal delivery of antineoplastic therapies has resulted in a growing number of cardiovascular complications resulting in cardiotoxicity. These complications may manifest as a relatively benign cardiac dysrhythmia to potentially life-threatening conditions such as hypertensive crisis, myocardial infarction, and heart failure. Prevention, early detection, and continuous monitoring should be the guiding principles in the management of cancer patients receiving these therapies.




For access to the full length article, please sign in.

Section Seperator
ADVERTISEMENT
Section Seperator
ADVERTISEMENT
Section Seperator
ADVERTISEMENT
Section Seperator
Copyright © 2016 Harborside Press, LLC All rights reserved.                Home | Current Issue | Previous Issue | Submissions | About JADPRO | Advertising | Privacy Policy | Contact
Copyright Notice/Disclaimer
Bot trap - Don't go here